arrow
Volume 4, Number 3
Previous Issue Next Issue

Qian-Shun Chang & Lin-Bao Xu

J. Comp. Math., 4 (1986), pp. 191-199.

Preview Full PDF 2007 19803 Abstract

De-Hao Yu

J. Comp. Math., 4 (1986), pp. 200-211.

Preview Full PDF 1873 19579 Abstract

Ji-Guang Sun & Qiang Ye

J. Comp. Math., 4 (1986), pp. 212-226.

Preview Full PDF 1901 19748 Abstract

Ji-Guang Sun

J. Comp. Math., 4 (1986), pp. 227-244.

Preview Full PDF 1747 19712 Abstract

Jian-Qin Mao

J. Comp. Math., 4 (1986), pp. 245-248.

Preview Full PDF 1822 19703 Abstract

Shou Hao

J. Comp. Math., 4 (1986), pp. 249-254.

Preview Full PDF 1827 19804 Abstract

Zhen-Huan Teng

J. Comp. Math., 4 (1986), pp. 255-262.

Preview Full PDF 2256 19998 Abstract

Qun Lin & Qi-Ding Zhu

J. Comp. Math., 4 (1986), pp. 263-265.

Preview Full PDF 1801 19502 Abstract

F. Scarpini

J. Comp. Math., 4 (1986), pp. 266-278.

Preview Full PDF 1737 19729 Abstract

Kang Feng

J. Comp. Math., 4 (1986), pp. 279-289.

Preview Full PDF 1890 20534 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard